# SDR 99ZZZX1868

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75CS
- Make and model: Braero BAE125800A
- Aircraft serial: 1258066
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Pot
- Part number: 80037110V
- Condition: Overheated
- Location: Galley
- Part time: 300 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINED WHEN HE TRIED TO GET A CUP OF COFFEE, HE WAS NEARLY BURNED FROM COFFEE SPEWING UNDER STEAM PRESSURE.  UNIT WAS OVERHEATING AND WAS REMOVED FROM AIRCRAFT.  AS THIS IS THE SECOND UNIT TO OVERHEAT, CONTACTED PRECISION PATTERN INC, WHO INFORMED THEY KNEW OF THE PROBLEM AND LATER UNITS INCORPORATED A FUSE.  THEY EXPRESSED NO DESIRE TO CORRECT THE SITUATION WITH THE OLDER UNITS.
